Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some new developments in Markov chains

Author: K. L. Chung
Journal: Trans. Amer. Math. Soc. 81 (1956), 195-210
MSC: Primary 60.0X
MathSciNet review: 0075481
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Austin, On the existence of derivatives of Markoff transition probability functions, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 224-226. MR 0070095 (16:1130a)
  • [2] K. L. Chung, Foundations of the theory of continuous parameter Markov chains, to appear in the Third Berkeley Symposium. MR 0084884 (18:940f)
  • [3] J. L. Doob, Topics in the theory of Markoff chains, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 37-64. MR 0006633 (4:17c)
  • [4] -, Markoff chains--denumerable case, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 455-473. MR 0013857 (7:210b)
  • [5] -, Renewal theory from the point of view of the theory of probability, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 422-438. MR 0025098 (9:598d)
  • [6] -, Stochastic processes, New York, 1953.
  • [7] A. N. Kolmogorov, On the differentiability of the transition probabilities in stationary Markov processes with a denumerable number of states, Ucenye Zapiski Moskovskogo Gosudarstvennogo Universiteta. Matematika vol. 4 (1951) pp. 53-59 (Russian). MR 0050210 (14:295b)
  • [8] P. Lévy, Systèmes Markoviens et stationnaires. Cas dénombrable, Ann. École Norm. vol. 68 (1951) pp. 327-381. MR 0047961 (13:959c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society